# SDR SWAA2021033157113

- Difficulty date: March 9, 2021
- Submitted: March 31, 2021
- Operation: Air carrier
- Aircraft: N748SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29800
- Aircraft time: 73,763 hours, 43,887 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Condition: Cracked
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AREA SERVICE DOOR STUD FRAME AT LEVEL BS297.5 AND BTW STR 7R TO STR 10R AT FWD GALLEY AREA.  REPLACED SERVICE DOOR STUD FRAME AT LEVEL BS 297.5 AND BTW STR 7R TO STR 10R AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9 SRM 51-40-02 AND DWG # 141A8370 REV C PART NUMBER USED 141A8371U7 (FRAME) PO # 2021 105650.
